[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 11, Issue 3 (Summer 2022) ::
aumj 2022, 11(3): 401-404 Back to browse issues page
Drug-induced interstitial nephritis in a 9-year-old child: A case report
Marjan Vakili , Masoumeh ghesmati
Department shahid Bahonar Hospital ,Alborz University of Medical Sciences, Karaj, Iran
Abstract:   (123 Views)
Drug-induced acute interstitial nephritis (DI-AIN) is a common cause of AKI and leading to CKD and ESRD Although any drug can potentially cause DI-AIN, antibiotics, non-steroidal anti-inflammatory drugs and proton pump inhibitors are the most common culprits. In the present study, we report a 9-year-old child with drug-induced interstitial nephritis (cefotaxime, vancomycin, and acyclovir). it seems that according to the patient's symptoms, the drug generating DI-AIN cannot be identified. Therefore, physicians should be careful about the occurrence of DI-AIN in children with cefotaxime, vancomycin, and acyclovir.                                                
 
Full-Text [PDF 286 kb]   (37 Downloads)    
Type of Study: Research | Subject: Special
Received: 2022/05/11 | Accepted: 2022/07/01 | Published: 2022/07/01
Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Vakili M, ghesmati M. Drug-induced interstitial nephritis in a 9-year-old child: A case report. aumj. 2022; 11 (3) :401-404
URL: http://aums.abzums.ac.ir/article-1-1552-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 11, Issue 3 (Summer 2022) Back to browse issues page
نشریه دانشگاه علوم پزشکی البرز Alborz University Medical Journal
Persian site map - English site map - Created in 0.05 seconds with 30 queries by YEKTAWEB 4414